1mg, best e pharmacy in India

POWERPARA 50MG/125MG SUSPENSION

generic_icon
Rs.28.15for 1 bottle(s) (60 ML suspension each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR POWERPARA

Dexibuprofen(50 mg),Paracetamol(125 mg)

food interaction for POWERPARA

alcohol interaction for POWERPARA

pregnancy interaction for POWERPARA

lactation interaction for POWERPARA

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Powerpara 50mg/125mg suspension may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Powerpara 50mg/125mg suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR POWERPARA

Dexibuprofen(50 mg)

Uses

Dexibuprofen is used in the treatment of osteoarthritis, dental pain, gout, rheumatoid arthritis, menstrual pain, migraine, post operative pain and muscular pain

How it works

Dexibuprofen blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Vomiting, Nausea, Abdominal pain, Diarrhoea, Fatigue, Headache, Indigestion
Paracetamol(125 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES FOR POWERPARA

No substitutes found

Top Rheumatologists

Expert advice FOR POWERPARA

  • Take dexibuprofen preferably with meals to avoid stomach problems particularly when taking for long-term use.
  • Stop taking the medicine and seek immediate medical help if you pass blood in your stools/motions, pass black tarry stools, vomit any blood or dark particles that look like coffee grounds or have allergic symptoms such as difficulty breathing, asthma, a runny nose, a skin rash or swelling to your face.
  • Tell your doctor if you have or had a stomach or duodenal ulcer, bowel ulcers, ulcerative colitis or Crohn’s disease, liver or kidney disease, blood clotting disorders, heart disease or high blood pressure, diabetes or high cholesterol or you are a smoker or if fluids are collected in your body tissues (oedema), a disease which affects joints, muscles and skin (systemic lupus erythematosus) or a collagen disease which affects connective tissues (mixed collagenosis) or you have varicella (chickenpox) and you are taking any medications to treat them.
  • Talk to your doctor if you are pregnant or planning to become pregnant or are breastfeeding. Dexibuprofen may make it more difficult to become pregnant, however, your fertility will return to normal once you stop taking the medicine.
  • Do not drive or operate machinery as dexibuprofen may cause dizziness.
  • Avoid consuming alcohol while taking dexibuprofen as it may worsen the side effects.

Frequently asked questions FOR POWERPARA

Dexibuprofen

Q.

What is dexibuprofen used for?
Dexibuprofen is used to relieve pain and inflammation associated with osteoarthritis (pain, swelling, and reduced motion in the joints), menstrual pain (dysmenorrhoea) and other mild to moderate pains in the muscles and joints, toothaches and to reduce fever

Q.

How does dexibuprofen work?
Dexibuprofen belongs to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It inhibits certain chemicals in the body that control inflammation and pain production, thereby, providing relief.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)